# SDR 2024FA0000542

- Difficulty date: July 27, 2024
- Submitted: July 27, 2024
- Operation: General aviation
- Make and model: Boeing 787-10
- Aircraft serial: 60259
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Gouged
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 725Z3500309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THRUST REVERSER TRANSLATING SLEEVE SECONDARY SLIDER, FOUND GOUGE ON SLIDERS 12H AND 6H.
